# SDR 2012FA0000176

- Difficulty date: March 24, 2012
- Submitted: April 4, 2012
- Operation: General aviation
- Aircraft: N203BK
- Make and model: Beech C90
- Aircraft serial: LJ1988
- Aircraft time: 360 hours, 360 cycles
- Engine: Pwa PT6A135A
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: 1013890237
- Part serial: 78076134
- Condition: Failed
- Location: Rt Oil Pressure
- Part time: 360 hours, 360 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: E

## Discrepancy

RT ENGINE OIL PRESSURE TRANDUCER QUIT WORKING DURING CLIMB OUT.
